advertisement
Question
Posted by: TT | 2013/01/24

FERTOMID

hi. i started to use Fertomid treatment and then i started spotting 7 days earlier than my normal periods. i started bleeding 4 days later and i feel dizzy and get minor headache. Could i be pregnatnt???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear TT
If you have started bleeding then the chances are high that you may not be pregnant, if however you still have any pregnancy symptoms, a urine test can be done.
Answered by Dr Y.M.Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement